# SDR AT9900875

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 4911381INI
- Condition: Corroded
- Location: Bs 541
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND FRAME CLIP CORRODED OUT OF LIMITS AT BS 541 LONGERON 18L.  FABRICATED AND INSTALLED FRAME CLIP IAW DC9 SRM 53-01 FIG 1, 51-10-04, 51-30-01, AND 51-30-05.
